# SDR LR7A2014080900479

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 53,204 hours, 30,821 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-1 INSPECTION, FOUND A THREE INCH CRACK IN LOWER SKIN FACE OF LT OTBD FLAP.  FLAP STATION 276.  REPAIRED IAW SMP 583, FIG 51-140-12.
